HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Corrigendum to Galmiche's and Perrier's ``On Proof Normalization in Linear Logic''

Guy Perrier 1
1 CALLIGRAMME - Linear logic, proof networks and categorial grammars
INRIA Lorraine, LORIA - Laboratoire Lorrain de Recherche en Informatique et ses Applications
Abstract : This note reveals a mistake in a proof of cut elimination in linear logic which uses the framework of the sequent calculus. This proof was published in volume 135 of TCS (1994).
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00098573
Contributor : Publications Loria Connect in order to contact the contributor
Submitted on : Monday, September 25, 2006 - 5:03:37 PM
Last modification on : Friday, February 4, 2022 - 3:34:24 AM

Identifiers

  • HAL Id : inria-00098573, version 1

Collections

Citation

Guy Perrier. Corrigendum to Galmiche's and Perrier's ``On Proof Normalization in Linear Logic''. Theoretical Computer Science, Elsevier, 1998, 206 (1-2), pp.353-354. ⟨inria-00098573⟩

Share

Metrics

Record views

44